# SDR AMWA86534

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 22,892 hours, 35,831 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 1145800015
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN AIRCRAFT LANDED CREW CALLED MAINT CONTROL AND WROTE BRAKES UP AS BEING SPONGY.  MAINTENANCE BLED BRAKES, OPS NORMAL.
